MathSciNet Relay Station
MathSciNet bibliographic data
MR2724019 54H25 (47H10 54E70)
Chauhan, Sunny; Pant, B. D. Common fixed point theorems for occasionally weakly compatible mappings using implicit relation. J. Indian Math. Soc. (N.S.) 77 (2010), no. 1-4, 13–21.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement